An equivalence result in linear-quadratic theory

W.A. van den Broek, J.C. Engwerda, J.M. Schumacher

Research output: Contribution to journalArticleScientificpeer-review

6 Citations (Scopus)
287 Downloads (Pure)
Original languageEnglish
Pages (from-to)355-359
Number of pages4
JournalAutomatica
Volume39
Issue number2
Publication statusPublished - 2003

Cite this

van den Broek, W. A., Engwerda, J. C., & Schumacher, J. M. (2003). An equivalence result in linear-quadratic theory. Automatica, 39(2), 355-359.